Ivan Perić
Ivan Perić
Full Professor, Faculty of Food Technology and Biotechnology, University of Zagreb
Verified email at pbf.hr - Homepage
Title
Cited by
Cited by
Year
A variant of Jensen’s inequality of Mercer’s type for operators with applications
A Matković, J Pečarić, I Perić
Linear Algebra and Its Applications 418 (2-3), 551-564, 2006
1172006
Jensen's operator inequality and its converses
F Hansen, J Pečarić, I Perić
Mathematica Scandinavica, 61-73, 2007
722007
A family of the Cauchy type mean-value theorems
JE Pečarić, I Perić, HM Srivastava
Journal of Mathematical Analysis and Applications 306 (2), 730-739, 2005
292005
On majorization, Favard and Berwald inequalities
I Perić
Annals of Functional Analysis 2 (1), 31-50, 2011
252011
Improvements of composition rule for the Canavati fractional derivatives and applications to Opial-type inequalities
M Andrić, J Pečarić, I Perić
Dynamic systems and applications 20, 383, 2011
222011
Hardy–Hilbert’s inequality with a general homogeneous kernel
I Peric, P Vukovic
Math. Inequal. Appl 12 (3), 12-41, 2009
222009
Differences of weighted mixed symmetric means and related results
KA Khan, J Pečarić, I Perić
journal of Inequalities and Applications 2010 (1), 289730, 2010
212010
On Sapogov’s Extension of Cebysev's Inequality and Related Results
MA Khan, N Latif, J Pecaric, I Peric
Thai Journal of Mathematics 10 (3), 617-633, 2012
172012
Sharp integral inequalities based on general Euler two-point formulae
J Pečarić, I Perić, A Vukelić
The ANZIAM Journal 46 (4), 555-574, 2005
172005
Refinements of Jensen's inequality of Mercer's type for operator convex functions
A Matković, J Pečarić, I Perić
Mathematical Inequalities and Applications 11 (1), 113-126, 2008
162008
Grüss inequality for completely bounded maps
I Perić, R Rajić
Linear algebra and its applications 390, 287-292, 2004
152004
On bounds for weighted norms for matrices and integral operators
J Pečarić, I Perić, R Roki
Linear Algebra and its Applications 326 (1-3), 121-135, 2001
152001
Identities for the Chebyshev functional involving derivatives of arbitrary order and applications
J Pečarić, I Perić
Journal of mathematical analysis and applications 313 (2), 475-483, 2006
142006
Recent advances in Hilbert-type inequalities
M Krnic, J Pecaric, I Peric, P Vukovic
Element, Zagreb, 2012
132012
Some new results related to Favard's inequality
N Latif, J Pečarić, I Perić
Journal of Inequalities and Applications 2009, 1-14, 2009
132009
Euler integral identity, quadrature formulae and error estimations
I Franjic, J Pecaric, I Peric, A Vukelic
Element, Zagreb, 2011
122011
Mixed means and inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls
A Čižmešija, J Pečarić, I Perić
Proceedings of the American Mathematical Society 128 (9), 2543-2552, 2000
122000
Estimations of the difference of two integral means via Euler-type identities
J Pečarić, I Perić, A Vukelić
Mathematical Inequalities and Applications 3, 365-378, 1998
121998
Caccioppoli's inequality for quasilinear elliptic operators
I Perić, D Žubrinić
Math. Inequal. Appl 2, 251-261, 1999
111999
On Discrete Favard's and Berwald's Inequalities
N Latif, J Pečarić, I Perić
Communications in Mathematical Analysis 12 (2), 34-57, 2012
102012
The system can't perform the operation now. Try again later.
Articles 1–20